# SDR A6WA2018021945641

- Difficulty date: February 17, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 38,880 hours, 36,517 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R14008
- Condition: Nicked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B FLAP LOWER SKIN HAS MULTIPLE NICKS ON SKIN AND EXISTING REPAIR DOUBLER.
